Citation

BibTex format

@article{Liebeck:2002:10.1112/S0024609301008827,
author = {Liebeck, MW and Shalev, A},
doi = {10.1112/S0024609301008827},
journal = {BULLETIN OF THE LONDON MATHEMATICAL SOCIETY},
pages = {185--188},
title = {Random (r, s)-generation of finite classical groups},
url = {http://dx.doi.org/10.1112/S0024609301008827},
volume = {34},
year = {2002}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Liebeck,MW
AU - Shalev,A
DO - 10.1112/S0024609301008827
EP - 188
PY - 2002///
SN - 0024-6093
SP - 185
TI - Random (r, s)-generation of finite classical groups
T2 - BULLETIN OF THE LONDON MATHEMATICAL SOCIETY
UR - http://dx.doi.org/10.1112/S0024609301008827
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000174912600007&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 34
ER -